RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1041–1046 (Mi dan8171)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the Weyl function and Hermite operators with lacunae

V. A. Derkachab, M. M. Malamudab

a Makeevsky Engineering Building Institute
b Donetsk Polytechnic Institute

Full text: PDF file (838 kB)

Bibliographic databases:
UDC: 517.984
Presented: В. С. Владимиров
Received: 24.02.1986

Citation: V. A. Derkach, M. M. Malamud, “On the Weyl function and Hermite operators with lacunae”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1041–1046

Citation in format AMSBIB
\Bibitem{DerMal87}
\by V.~A.~Derkach, M.~M.~Malamud
\paper On the Weyl function and Hermite operators with lacunae
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1041--1046
\mathnet{http://mi.mathnet.ru/dan8171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890193}
\zmath{https://zbmath.org/?q=an:0655.47005}


Linking options:
  • http://mi.mathnet.ru/eng/dan8171
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yury Arlinskiǐ, Andrey Popov, “On $m$-sectorial extensions of sectorial operators”, Zhurn. matem. fiz., anal., geom., 13:3 (2017), 205–241  mathnet  crossref
    2. A. S. Mikhaylov, V. S. Mikhaylov, “On an inverse dynamic problem for the wave equation with a potential on a real line”, Matematicheskie voprosy teorii rasprostraneniya voln. 47, Zap. nauchn. sem. POMI, 461, POMI, SPb., 2017, 212–231  mathnet
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019